# SDR SWAA2022032179145

- Difficulty date: March 1, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Panel
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR HINGE COVER ACCESS (L/H LOWER)PANEL #334GB; FASTENER HOLE CRACK. / [01] REMOVED THE DAMAGED PLIES AND PREPARED AREA TO APPLY THE FABRIC REPAIR PLIES; NO WATER NOTE AT REPAIR AREA ON ACCESS PANEL 334 GB REF B737-700 SRM 51-70-04-2R-10 PARAGRAPH 4 AND SRM 51-70-04-2R-0 PARAGRAPH 4.;[02] VERIFIED STEP1. OK TO APPLY REPAIR.;[03] APPLIED FABRIC REPAIR PLIES AT DAMAGED AREA. REF B737-700 SRM 51-70-04-2R-10 PARAGRAPH 4 AND SRM 51-70-04-2R-0 PARAGRAPH 4.;[04] VERIFIED STEP 3. OK TO PAINT PNL.;[05] PAINTED REPAIR AREA AT ACCESS PANEL 334GB. REF B737-700 AMM 51-21-99-300-802.;[06] FINAL INSPECTION; REPAIRED DAMAGE AREA.
